# SDR USAA010471

- Difficulty date: April 27, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 34,934 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB CRACKED TWO PLACES .125 INCH BOTH LOCATIONS, BS 178, WL 213 RBL 5.5 AND WL 234 RBL 10.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER PER EO 5300V153 AND SRM 53-10-08 FIG 209.  (M)
